# SDR ABXA20120112380

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 148T300049
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1809.5 LEFT STRINGER 3 (1/2") END FITTING THRU HOLES HAVE CORROSION INCLUDING WEB AND CHORD.  REMOVED AND REPLACED S3L STA 1809.5 FWD SECTION END CAP IAW REA B653-60437-MR AND ON REA B653-60437-MR, ACFT WAS GROUNDED.
